# SDR SWAA2025031003006

- Difficulty date: March 7, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 56,531 hours, 34,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN EMERGENCY AREA LIGHT AT PAX SEAT 20C & 23C MISSING LENS. <[01] INSTALLED EMERGENCY AREA LIGHT LENS ABOVE PAX SEAT 20C & 23C & OPERATIONAL TEST CHECKED GOOD PER AMM 33-51-03.; [02] INSTALLED EMERGENCY AREA LIGHT LENS ABOVE PAX SEAT 20C & 23C; OPERATIONAL TEST CHECKED GOOD PER AMM 33-51-03.
